# SDR GTIA020584

- Difficulty date: June 3, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 503 - PREFLIGHT, LEFT ENGINE FIRE DETECTION SYSTEM DOES NOT TEST CORRECTLY.  WHEN TESTED, LIGHT IN FIRE HANDLE FLICKERS, WARNING WILL NOT SILENCE AND LOOP 'B' LIGHT FLICKERS.  REPLACED CONNECTOR AT FIRE LOOP 'B' SIDE ON LEFT ENGINE, OPS CHECK NORMAL.  (M)
